# SDR HEEA0012721

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 5520 · Elevator Structure
- Part: Insert
- Part number: 8000427
- Condition: Wrong Part
- Location: Elev
- Component: 206023119151
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSERTS AT CENTER TRAILING EDGE SIDE BOTH UPPER AND LOWER (6 EACH) USED TO INSTALL SUPPORT FOR HORN ASSEMBLY ON THE ELEVATORS ARE 80-004-1-7 (8/32) AND SHOULD BE 80-004-2-7 (10/32)
